Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some $L$ groups of finite groups


Author: C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 79 (1973), 526-529
MSC (1970): Primary 10C05, 18F25, 20C05; Secondary 12A60, 16A40, 20G25, 57D65
DOI: https://doi.org/10.1090/S0002-9904-1973-13185-4
MathSciNet review: 0335605
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C05, 18F25, 20C05, 12A60, 16A40, 20G25, 57D65

Retrieve articles in all journals with MSC (1970): 10C05, 18F25, 20C05, 12A60, 16A40, 20G25, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13185-4